# SDR SWAA2015051939838

- Difficulty date: April 1, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 45,846 hours, 26,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD CORRODED AT BS 727D, BETWEEN STRINGER 23L - 25L.  R & R CHORD IAW SRM.
